Alert archive / New Mexico / Winter Storm Warnings in 2016
Winter Storm Warning 7, NWS Albuquerque, NM
NWS Albuquerque, NM issued this winter storm warning at Apr 29, 2016, 5:57 AM MDT. It was in force for 16 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 29, 2016, 5:57 AM MDT (11:57 UTC)
- Expired
- Apr 29, 2016, 9:38 PM MDT
- In force
- 16 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted.
241 WWUS45 KABQ 291157 WSWABQ URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 557 AM MDT FRI APR 29 2016 NMZ513>515-292200- /O.UPG.KABQ.WW.Y.0016.000000T0000Z-160430T0600Z/ /O.NEW.KABQ.WS.W.0007.160429T1157Z-160430T0600Z/ NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS- 557 AM MDT FRI APR 29 2016 ...WINTER STORM WARNING IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WINTER STORM WARNING FOR HEAVY SNOW...WHICH IS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. THE WINTER WEATHER ADVISORY IS NO LONGER IN EFFECT. * SNOW ACCUMULATIONS...ADDITIONAL 2 TO 4 INCHES BELOW 9000 FEET AND 4 TO 7 INCHES ABOVE 9000 FEET. LOCALLY UP TO 9 INCHES POSSIBLE ON THE HIGH PEAKS OF THE SANGRE DE CRISTO MOUNTAINS NEAR THE COLORADO BORDER. * TIMING...SNOW WILL CONTINUE THROUGH MID OR LATE MORNING THEN BECOME MORE INTERMITTENT. SNOW LEVELS WILL RISE DURING THE DAY WITH ANY AFTERNOON ACCUMULATIONS BEING MAINLY ABOVE 9000 FEET. REMAINING SNOW SHOWERS SHOULD DIMINISH THIS EVENING. * WINDS...WINDS WILL BECOME MAINLY WEST AROUND 10 TO 20 MPH WITH SOME HIGHER GUSTS BY LATE MORNING AND THEREAFTER. * SNOW LEVELS...ACCUMULATION LEVELS MAINLY IN THE 7500 TO 8500 FOOT RANGE AND ABOVE TIL LATE MORNING...EXCEPT LOCALLY AS LOW AS APPROXIMATELY 7000 FEET ACROSS THE EAST SLOPES. LEVELS SHOULD THEN RISE TO NEAR OR A LITTLE ABOVE 9000 FEET THIS AFTERNOON. LEVELS SHOULD FALL TO BETWEEN 8000 AND 9000 FEET THIS EVENING BEFORE SIGNIFICANT SNOWFALL ENDS. * LOCAL IMPACTS...VISIBILITIES WILL DROP BELOW 1 MILE AT TIMES AND ROADS WILL BE SNOW COVERED AND SLICK...ESPECIALLY ABOVE 8000 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT... FOOD... AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. && $$ NMZ510-512-527-292200- /O.CON.KABQ.WW.Y.0016.000000T0000Z-160430T0600Z/ SAN JUAN MOUNTAINS-WEST SLOPES SANGRE DE CRISTO MOUNTAINS- RATON RIDGE/JOHNSON MESA- 557 AM MDT FRI APR 29 2016 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... * SNOW ACCUMULATIONS...ADDITIONAL 1 TO 2 INCHES BELOW 8500 FEET AND 2 TO 5 INCHES ABOVE 8500 FEET. LOCALLY UP TO 6 INCHES POSSIBLE ON THE HIGHEST PEAKS. * TIMING...SNOW WILL CONTINUE THROUGH MID OR LATE MORNING THEN BECOME MORE INTERMITTENT. SNOW LEVELS WILL RISE DURING THE DAY WITH ANY AFTERNOON ACCUMULATIONS BEING MAINLY ABOVE 9000 FEET. REMAINING SNOW SHOWERS SHOULD LARGELY DIMINISH THIS EVENING. * WINDS...WINDS WILL BE MAINLY WEST AROUND 10 TO 20 MPH WITH SOME HIGHER GUSTS. * SNOW LEVELS...ACCUMULATION LEVELS MAINLY IN THE 7500 TO 8500 FOOT RANGE AND ABOVE TIL LATE MORNING. LEVELS SHOULD THEN RISE TO NEAR OR A LITTLE ABOVE 9000 FEET THIS AFTERNOON. LEVELS MAY FALL TO BETWEEN 8000 AND 9000 FEET THIS EVENING BEFORE SIGNIFICANT SNOWFALL ENDS. * LOCAL IMPACTS...VISIBILITIES WILL DROP BELOW 3 MILES AND ROADS WILL BECOME SNOW COVERED AND SLICK...ESPECIALLY ABOVE 9000 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES. && $$ 43
2 follow-up statements
194 WWUS45 KABQ 292203 WSWABQ URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 403 PM MDT FRI APR 29 2016 NMZ513>515-300600- /O.CON.KABQ.WS.W.0007.000000T0000Z-160430T0600Z/ NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS- 403 PM MDT FRI APR 29 2016 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... * SNOW ACCUMULATIONS...ADDITIONAL 1 TO 2 INCHES OF SNOW ACCUMULATION IS EXPECTED THIS EVENING WITH LOCALLY HIGHER AMOUNTS ON HIGHER WEST AND NORTHWEST FACING SLOPES. * TIMING...ACCUMULATING SNOW WILL CONTINUE AT TIMES THROUGH MID OR LATE EVENING BEFORE DIMINISHING. * WINDS...WEST 5 TO 10 MPH. * SNOW LEVELS...NEAR 7500 FEET. * LOCAL IMPACTS...VISIBILITIES WILL DROP BELOW 1 MILE AT TIMES. ROADS WILL BE SNOW COVERED AND SLICK...ESPECIALLY ABOVE 8000 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT... FOOD... AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. && $$ NMZ510-512-527-300600- /O.CON.KABQ.WW.Y.0016.000000T0000Z-160430T0600Z/ SAN JUAN MOUNTAINS-WEST SLOPES SANGRE DE CRISTO MOUNTAINS- RATON RIDGE/JOHNSON MESA- 403 PM MDT FRI APR 29 2016 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... * SNOW ACCUMULATIONS...ADDITIONAL 1 TO 2 INCHES. * TIMING...PERIODS OF ACCUMULATING SNOW WILL CONTINUE THROUGH MID OR LATE EVENING BEFORE DIMINISHING. * WINDS...WEST 5 TO 10 MPH. * SNOW LEVELS...AROUND 7500 FEET. * LOCAL IMPACTS...VISIBILITIES WILL DROP BELOW 3 MILES AT TIMES. ROADS WILL BECOME SNOW COVERED AND SLICK...ESPECIALLY ABOVE 8000 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES. && $$ 44
781 WWUS45 KABQ 300338 WSWABQ URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 938 PM MDT FRI APR 29 2016 NMZ513>515-300445- /O.CAN.KABQ.WS.W.0007.000000T0000Z-160430T0600Z/ NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS- 938 PM MDT FRI APR 29 2016 ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS CANCELLED THE WINTER STORM WARNING. SNOW HAS STEADILY DECREASED IN COVERAGE AND INTENSITY OVER THE PAST FEW HOURS. WHILE A FEW PASSING SHOWERS WILL BE POSSIBLE OVERNIGHT...NO SIGNIFICANT ADDITIONAL ACCUMULATIONS ARE EXPECTED. THUS...THE WINTER STORM WARNING HAS BEEN CANCELLED. $$ NMZ510-512-527-300445- /O.CAN.KABQ.WW.Y.0016.000000T0000Z-160430T0600Z/ SAN JUAN MOUNTAINS-WEST SLOPES SANGRE DE CRISTO MOUNTAINS- RATON RIDGE/JOHNSON MESA- 938 PM MDT FRI APR 29 2016 ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS CANCELLED THE WINTER WEATHER ADVISORY. SNOW HAS STEADILY DECREASED IN COVERAGE AND INTENSITY OVER THE PAST FEW HOURS. WHILE A FEW PASSING SHOWERS WILL BE POSSIBLE OVERNIGHT...NO SIGNIFICANT ADDITIONAL ACCUMULATIONS ARE EXPECTED. THUS...THE WINTER WEATHER ADVISORY HAS BEEN CANCELLED. $$ 52
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this winter storm warning went out at Apr 29, 5:49 AM MDT, 8 minutes earlier.
Area forecast discussion, Apr 29, 5:49 AM MDT, 8 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 549 AM MDT FRI APR 29 2016 .AVIATION... 12Z TAF CYCLE DYNAMIC UPPER LOW CENTERED INVOF FOUR CORNERS/NW NM WILL SLOWLY TRANSLATE EASTWARD TODAY. SEVERAL ORGANIZED BANDS OF PRECIP DEVELOPING AHEAD OF THE LOW WILL CONTINUE TO PRODUCE WIDESPREAD MVFR/IFR CONDITIONS AND MT TOP OBSCURATIONS ACROSS MUCH OF NC/NE NM THROUGH THE MORNING. FOCUS FOR SUSTAINED IFR CIGS THRU 18Z WILL GENERALLY BE CONFINED TO AREAS NEAR/NORTH OF A DULCE-SANTA FE- KLVS-TCC LINE. ISOLATED STRONG TO BRIEFLY SEVERE TSRA WILL PERSIST IN A REGION NEAR THE EC NM/TX LINE. TRANSITION TO A MORE SHOWERY REGIME AFT 18Z AS COLD AIR ALOFT ADVANCES EWD. THIS WILL RESULT IN MORE ISOLATED MVFR/IFR IMPACTS WITH THE FOCUS MAINLY FROM THE EAST SLOPES OF THE SANGRE DE CRISTOS TO NERN NM. KJ && .PREV DISCUSSION...523 AM MDT FRI APR 29 2016... .UPDATE... AFTER SEEING THE GREATER THAN EXPECTED BLOSSOMING OF PRECIP ACROSS CENTRAL NM AND WITH THAT WORKING UP TOWARD THE SANGRE DE CRISTOS...DECIDED TO INCREASE SNOW AMTS THERE ENOUGH TO QUALIFY THE HIGHEST ELEVATION AND ALSO EAST SLOPES ZONES FOR WINTER STORM WARNING CRITERIA. BRIEFLY CONSIDERED ENDING THE WARNING AND ADVISORY MUCH SOONER THAN IS CURRENTLY THE CASE AS THERE WILL LIKELY EVEN BE SOME MELTING OCCUR BELOW ROUGHLY 9500 OR EVEN 10000 FEET IN BETWEEN THE MORE SHOWERY ACTIVITY EXPECTED BY LATE MORN OR EARLY AFTN...BUT WILL LET DAY SHIFT RECONSIDER THAT POTENTIAL. WINTER WX PRODUCT AND OTHER NEEDED PRODUCT UPDATES TO BE ISSUED ASAP. 43 && .PREV DISCUSSION...354 AM MDT FRI APR 29 2016... .SYNOPSIS... OTHER THAN A RELATIVELY BRIEF BREAK MID WEEK NEXT WEEK AS A PRETTY STRONG RIDGE MOVES TOWARD THEN OVER NEW MEXICO...ACTIVE PATTERN WILL CONTINUE. ONE STORM WILL BE MOVING ACROSS THE AREA TODAY WITH BEST POTENTIAL FOR WIDESPREAD RAIN...A FEW STORMS AND HIGHER TERRAIN SNOW ACCUMULATION ACROSS NORTH AND FAR EAST NEW MEXICO...DIMINISHING TONIGHT. ANOTHER SYSTEM WILL APPROACH SATURDAY...INCREASING RAIN AND AGAIN SOME HIGHER TERRAIN SNOW SATURDAY AND STRETCHING INTO SUNDAY AND PERHAPS EVEN MONDAY AS THE SYSTEM SLOWS DOWN. A THIRD STORM IS POSSIBLE AT THE END OF NEXT WEEK AND WEEKEND. HIGH TEMPERATURES WILL BE BELOW NORMAL THROUGH EARLY NEXT WEEK. PROBABLY THE GREATEST PRECIPITATION COVERAGE AND AMOUNTS WILL BE REALIZED FROM THE WEEKEND THROUGH MONDAY STORM. && .DISCUSSION... SO MUCH WEATHER FCST GRIDS ACTION NEEDED THAT DETAILS NEED TO BE MINIMIZED FOR TIME DEADLINE CONSIDERATIONS. UPPER LOW CURRENTLY NEARING THE FOUR CORNERS HAS A SHARP TROUGH AXIS EXTENDING SSE FROM IT AND THAT IS MOVING ACROSS THE WESTERN PART OF THE STATE. IT IS HELPING GENERATE MORE RAIN ACROSS CENTRAL NM THAN EARLIER EXPECTED. OTHERWISE THE PRECIP COVERAGE RUNNING FAIRLY CLOSE TO WHAT WAS EXPECTED. SYSTEM WILL MOVE ENE TODAY...CONTINUING WIDESPREAD AND SIGNIFICANT AMTS OF PRECIP... ESPEC FAVORING THE SANGRE DE CRISTOS ON EAST. ACROSS THE FAR EAST...HUGGING UP RIGHT ALONG THE TX LINE A FEW STRONG STORMS STILL POSS TIL MID OR LATE MORN. THE BACK DOOR COLD FRONT WHICH MADE A LATE EVE RUN FARTHER WEST THAN EARLIER EXPECTED WILL ERODE SOME BUT NE QUARTER OF NM MAY WELL STAY ON THE COOL SIDE OF IT AND SO LOWERED TEMPS THERE SEVERAL DEGREES FOR TODAY. WILL KEEP CURRENT WINTER WX ADVISORY GOING LARGELY AS IS. SECOND STORM WILL QUICKLY FOLLOW ON THE HEELS OF TODAYS SYSTEM WITH LIGHT PRECIP DEVELOPING SAT AFTN MAINLY ACROSS NW NM AND NORTHERN MTNS...THEN INCREASING ACROSS MOST OF NORTH HALF OF NM SAT NIGHT THEN BECOMING MORE WIDESPREAD SUN THROUGH MON. ADDITIONAL SNOW ACCUMULATION APPEARS INCREASINGLY LIKELY OVER THE NORTHERN MTNS WITH SNOW LVL AS LOW OR PERHAPS EVEN A LITTLE LOWER THAN CURRENT SYSTEM. HIGHLIGHTS MIGHT EVEN NEED TO BE CONSIDERED BY THE NEXT SHIFT OR THE NEXT ONE THEREAFTER. A STRONG BACK DOOR COLD FRONT WILL RACE S AND W ACROSS THE ERN PLAINS SAT AND ROAR THROUGH THE GAPS AND PASSES OF THE CNTRL MTS INTO THE RIO GRANDE VALLEY SAT NIGHT. POTENTIAL FOR AT LEAST A FEW WIND GUSTS NEAR 60 MPH. THE BEST QPF WITH THIS SECOND STORM SHOULD BE OVER THE E AND N. DRYING AND WARMING TREND FOR TUE THROUGH THU...WITH PERHAPS ISOLATED CONVECTION EAST HALF MAINLY TUE AND WED...THEN ANOTHER STORM COULD IMPACT NM NEXT FRIDAY INTO NEXT WEEKEND. 43 && .FIRE WEATHER... ONLY CONCERN FOR CRITICAL FIRE WX CONDITIONS THIS AFTERNOON WILL BE THE FAR SOUTHEAST PORTION OF THE EAST CENTRAL PLAINS /ZONE 108/ AND EVEN HERE THE ALIGNMENT OF CRITICALLY LOW RH...STRONG/GUSTY WINDS AND MODERATE/HIGH HAINES WILL BE BRIEF AND LOCALIZED PRECLUDING A RED FLAG WARNING. FINE FUELS ALSO TENDING MORE UNRECEPTIVE. OTHERWISE... AN ACTIVE SPRINGTIME PATTERN THROUGH EARLY NEXT WEEK WILL CONTINUE TO DELIVER MUCH ANTICIPATED BOUTS OF COOLER TEMPERATURES AND WETTING PRECIPITATION TO INCLUDE SNOW ACROSS THE NORTHERN HIGH TERRAIN. AS SUCH...WIDESPREAD CRITICAL FIRE WX CONDITIONS ARE NOT EXPECTED THROUGH THE EXTENDED FORECAST PERIOD. OF PARTICULAR CONCERN WILL BE THE PERIOD FROM SATURDAY NIGHT THROUGH SUNDAY/SUNDAY NIGHT. A STRONG BACKDOOR COLD FRONT WILL PLUNGE SOUTHWARD ON THE PLAINS WHILE THE NEXT PACIFIC LOW TRACKS INTO CENTRAL ARIZONA. THIS WILL SET UP A FAVORABLE PATTERN FOR VERY WINDY/HIGH IMPACT IF NOT POTENTIALLY DAMAGING EAST WINDS FOR THE RIO GRANDE VALLEY CORRIDOR...WITH STRONG GAP WINDS ALSO FOR PLACES LIKE TAOS. PARTS OF NORTH CENTRAL AND MOST OF NORTHEAST NEW MEXICO WILL CONTINUE TO HAVE FAIR TO POOR VENTILATION TODAY. ELSEHWERE... EXCELLENT VENT RATES CAN BE EXPECTED. GOING INTO THE WEEKEND... BETWEEN WEATHER SYSTEMS ON SATURDAY AND MIXING HEIGHTS/VENT RATES WILL REMAIN VERY GOOD TO EXCELLENT FOR ALL BUT PARTS OF THE NORTHEAST PLAINS. VENTILATION WILL THEN TREND SHARPLY DOWNWARD IN THE EAST BEGINNING SUNDAY...AND MOST AREAS EAST OF THE CONTINENTAL DIVIDE MONDAY. KJ && .ABQ WATCHES/WARNINGS/ADVISORIES... WINTER WEATHER ADVISORY UNTIL MIDNIGHT MDT TONIGHT FOR THE FOLLOWING ZONES... NMZ510-512>515-527. &&
In the hours before
Special weather statement, Apr 29, 1:46 AM MDT, 4 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
146 AM MDT FRI APR 29 2016
NMZ535-536-290815-
CURRY COUNTY-ROOSEVELT COUNTY-
146 AM MDT FRI APR 29 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL CURRY AND
SOUTHEASTERN ROOSEVELT COUNTIES UNTIL 215 AM MDT...
AT 145 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER DORA...OR 16 MILES SOUTH OF PORTALES...MOVING
NORTHEAST AT 40 MPH.
PENNY SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
PORTALES...DORA...ARCH...OASIS STATE PARK...PEP AND ROGERS.
OTHER LOCATIONS AFFECTED INCLUDE THE FOLLOWING LOCATIONS GRULLA
NATIONAL WILDLIFE REFUGE AND OASIS STATE PARK.
ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE VERY SLICK AND
HAZARDOUS DRIVING CONDITIONS.
&&
LAT...LON 3376 10333 3388 10354 3438 10330 3425 10304
3405 10305
TIME...MOT...LOC 0745Z 210DEG 34KT 3394 10336
KJSpecial weather statement, Apr 29, 2:26 AM MDT, 3 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
226 AM MDT FRI APR 29 2016
NMZ535-536-290900-
CURRY COUNTY-ROOSEVELT COUNTY-
226 AM MDT FRI APR 29 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CURRY AND EAST
CENTRAL ROOSEVELT COUNTIES UNTIL 300 AM MDT...
AT 225 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES SOUTHEAST OF CLOVIS...MOVING NORTHEAST AT
45 MPH.
PENNY SIZE HAIL AND WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CLOVIS...TEXICO AND PLEASANT HILL.
ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE VERY SLICK AND
HAZARDOUS DRIVING CONDITIONS.
&&
LAT...LON 3417 10305 3430 10331 3481 10306 3480 10304
3476 10304
TIME...MOT...LOC 0825Z 203DEG 39KT 3434 10314
KJSpecial weather statement, Apr 29, 3:13 AM MDT, 2 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
313 AM MDT FRI APR 29 2016
NMZ535-536-291000-
CURRY COUNTY-ROOSEVELT COUNTY-
313 AM MDT FRI APR 29 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CURRY AND EAST
CENTRAL ROOSEVELT COUNTIES UNTIL 400 AM MDT...
AT 312 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES WEST OF ARCH...OR 8 MILES SOUTHEAST OF
PORTALES...MOVING NORTHEAST AT 50 MPH.
PENNY SIZE HAIL AND WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CLOVIS...PORTALES...FARWELL...TEXICO...ARCH...OASIS STATE PARK...ROGERS AND
PLEASANT HILL.
OTHER LOCATIONS AFFECTED INCLUDE THE FOLLOWING LOCATIONS GRULLA
NATIONAL WILDLIFE REFUGE AND OASIS STATE PARK.
ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE VERY SLICK AND
HAZARDOUS DRIVING CONDITIONS.
&&
LAT...LON 3393 10321 3406 10345 3480 10309 3472 10304
3408 10304
TIME...MOT...LOC 0912Z 211DEG 48KT 3409 10326
KJThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 28, 6:17 PM MDT | Special Weather Statement | ABQ | Colfax | 28 min |
| Apr 28, 6:50 PM MDT | Special Weather Statement | ABQ | 25 min | |
| Apr 28, 7:20 PM MDT | Special Weather Statement | ABQ | Union | 25 min |
| Apr 28, 8:28 PM MDT | Special Weather Statement | ABQ | Colfax | 32 min |
| Apr 28, 8:40 PM MDT | Special Weather Statement | ABQ | Colfax | 35 min |
| Apr 28, 8:51 PM MDT | Special Weather Statement | ABQ | Harding | 24 min |
| Apr 28, 9:20 PM MDT | Special Weather Statement | ABQ | Harding | 25 min |
| Apr 28, 9:37 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Union | 23 min |
| Apr 28, 9:59 PM MDT | Special Weather Statement | ABQ | Union | 31 min |
| Apr 28, 10:53 PM MDT | Special Weather Statement | ABQ | Harding | 37 min |
| Apr 29, 1:46 AM MDT | Special Weather Statement | ABQ | Roosevelt | 29 min |
| Apr 29, 1:52 AM MDT | Severe Thunderstorm Warning | ABQ | Curry, Roosevelt | 38 min |
| Apr 29, 2:26 AM MDT | Special Weather Statement | ABQ | Curry | 34 min |
| Apr 29, 3:13 AM MDT | Special Weather Statement | ABQ | Curry | 47 min |
| Apr 29, 3:42 PM MDT | High Wind Watch | ABQ | 13 hr |
Nearby
Winter Storm Warnings in New Mexico, 2016Every winter storm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.